Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2012, Article ID 474681, 26 pages
http://dx.doi.org/10.1155/2012/474681
Research Article

Potential Operators on Cones of Nonincreasing Functions

1A. Razmadze Mathematical Institute, Ivane Javakhishvili Tbilisi State University, 2 University Street, 0143 Tbilisi, Georgia
2Faculty of Informatics and Control Systems, Georgian Technical University, 77 Kostava Street, Tbilisi, Georgia
3Abdus Salam School of Mathematical Sciences, GC University, 68-B New Muslim Town, Lahore, Pakistan

Received 16 May 2011; Accepted 15 June 2011

Academic Editor: V. M. Kokilashvili

Copyright Β© 2012 Alexander Meskhi and Ghulam Murtaza. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. A. AriΓ±o and B. Muckenhoupt, β€œMaximal functions on classical Lorentz spaces and Hardy's inequality with weights for nonincreasing functions,” Transactions of the American Mathematical Society, vol. 320, no. 2, pp. 727–735, 1990. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  2. E. Sawyer, β€œBoundedness of classical operators on classical Lorentz spaces,” Studia Mathematica, vol. 96, no. 2, pp. 145–158, 1990. View at Google Scholar Β· View at Zentralblatt MATH
  3. N. Arcozzi, S. Barza, J. L. Garcia-Domingo, and J. Soria, β€œHardy's inequalities for monotone functions on partly ordered measure spaces,” Proceedings of the Royal Society of Edinburgh Section A, vol. 136, no. 5, pp. 909–919, 2006. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  4. S. Barza, H. P. Heinig, and L.-E. Persson, β€œDuality theorem over the cone of monotone functions and sequences in higher dimensions,” Journal of Inequalities and Applications, vol. 7, no. 1, pp. 79–108, 2002. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  5. S. Barza, L.-E. Persson, and J. Soria, β€œSharp weighted multidimensional integral inequalities for monotone functions,” Mathematische Nachrichten, vol. 210, pp. 43–58, 2000. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  6. K. F. Andersen, β€œWeighted generalized Hardy inequalities for nonincreasing functions,” Canadian Journal of Mathematics, vol. 43, no. 6, pp. 1121–1135, 1991. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  7. M. J. Carro and J. Soria, β€œBoundedness of some integral operators,” Canadian Journal of Mathematics, vol. 45, no. 6, pp. 1155–1166, 1993. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  8. S. Lai, β€œWeighted norm inequalities for general operators on monotone functions,” Transactions of the American Mathematical Society, vol. 340, no. 2, pp. 811–836, 1993. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  9. Y. Rakotondratsimba, β€œWeighted inequalities for the fractional integral operators on monotone functions,” Zeitschrift fΓΌr Analysis und ihre Anwendungen, vol. 15, no. 1, pp. 75–93, 1996. View at Google Scholar Β· View at Zentralblatt MATH
  10. A. Meskhi, G. Murtaza, and M. Sarwar, β€œWeighted criteria for one-sided potentials with product kernels on cones of decreasing functions,” Mathematical Inequalities and Applications, vol. 14, no. 3, pp. 693–708, 2011. View at Google Scholar
  11. D. E. Edmunds, V. Kokilashvili, and A. Meskhi, Bounded and Compact Integral Operators, vol. 543 of Mathematics and Its Applications, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2002.
  12. V. Kokilashvili and M. Krbec, Weighted Inequalities in Lorentz and Orlicz Spaces, World Scientific, River Edge, NJ, USA, 1991.
  13. V. Kokilashvili, A. Meskhi, and L.-E. Persson, Weighted Norm Inequalities for Integral Transforms with Product Kernels, Mathematics Research Developments Series, Nova Science Publishers, New York, NY, USA, 2010.
  14. A. Kufner and L.-E. Persson, Weighted Inequalities of Hardy Type, World Scientific, River Edge, NJ, USA, 2003.
  15. A. Kufner, L. Maligranda, and L.-E. Persson, The Hardy Inequality-about Its History and Some Related Results, Vydavatelsky Servis Publishing House, Pilsen, Czech Republic, 2007.
  16. V. Kokilashvili and A. Meskhi, β€œOn one-sided potentials with multiple kernels,” Integral Transforms and Special Functions, vol. 16, no. 8, pp. 669–683, 2005. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  17. V. Kokilashvili and A. Meskhi, β€œOn a trace inequality for one-sided potentials with multiple kernels,” Fractional Calculus & Applied Analysis, vol. 6, no. 4, pp. 461–472, 2003. View at Google Scholar
  18. V. Kokilashvili and A. Meskhi, β€œTwo-weight estimates for strong fractional maximal functions and potentials with multiple kernels,” Journal of the Korean Mathematical Society, vol. 46, no. 3, pp. 523–550, 2009. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  19. A. Meskhi, G. Murtaza, and M. Sarwar, β€œTwo-weight criteria for potentials with product kernels on cones of decreasing functions,” Proceedings of A. Razmadze Mathematical Institute, vol. 152, pp. 144–153, 2010. View at Google Scholar Β· View at Zentralblatt MATH
  20. B. Muckenhoupt, β€œHardy's inequality with weights,” Studia Mathematica, vol. 4, pp. 31–38, 1972. View at Google Scholar Β· View at Zentralblatt MATH
  21. V. M. KokilaΕ‘vili, β€œOn Hardy's inequalities in weighted spaces,” Sakharthvelos SSR Mecnierebatha Akademiis Moambe, vol. 96, no. 1, pp. 37–40, 1979. View at Google Scholar
  22. J. S. Bradley, β€œHardy inequalities with mixed norms,” Canadian Mathematical Bulletin, vol. 21, no. 4, pp. 405–408, 1978. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  23. V. G. Maz'ya, Sobolev Spaces, Springer Series in Soviet Mathematics, Springer, Berlin, Germany, 1985, Translated from the Russian by T. O. Shaposhnikov.
  24. V. D. Stepanov, β€œTwo-weight estimates for Riemann-Liouville integrals,” Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya, vol. 54, no. 3, pp. 645–656, 1990, translation in Mathematics of the USSR-Izvestiya, vol. 36, no. 3, pp. 669–681. View at Google Scholar
  25. A. Meskhi, β€œA note on two-weight inequalities for multiple Hardy-type operators,” Journal of Function Spaces and Applications, vol. 3, no. 3, pp. 223–237, 2005. View at Google Scholar Β· View at Zentralblatt MATH
  26. G. Bennett, β€œSome elementary inequalities. III,” The Quarterly Journal of Mathematics Oxford Second Series, vol. 42, no. 166, pp. 149–174, 1991. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH